# SDR 2008UALA01969

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 47,660 hours, 30,096 cycles
- Engine: Ge CFM56*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Coffeemaker
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTICED HOT SMELL AT FWD GALLEY.  SMELL WAS ELECTRIC. THEN SPARK OCCURRED FROM COFFEE MARKER GRILL (HOT PLATE) THEN ARC AND PUFF OF SMOKE.
